# SDR QXEA2012053100409

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 8,730 hours, 9,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOW BLEED AIR FLOW AND MUSTY ODOR. INTERAGATED CDS AND FOUND NO FAULT CODES C/W OPS TEST OF BLEED AIR SYS IAW AMM 36-11-00-710-802,  NO DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
